MAUDE Adverse Event Report: VASCULAR SOLUTIONS, INC. PRONTO V4; EXTRACTION CATHETER

VASCULAR SOLUTIONS, INC. PRONTO V4; EXTRACTION CATHETER
Model Number 4006
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2016
Type of Reportable Event Malfunction
Event or Problem Description
The distal tip of the pronto v4 catheter became disconnected from the rest of the catheter while being used in the peripheral vascular system, actual location not specified.The tip was able to be retrieved from the body and no patient harm ensued.The pronto was used to aspirate clot in the distal left leg during an emergent case.When the operator went to remove the wire, the distal 7-10 cm of the catheter was sheared off.However, the fact that it was sheared off was not noticed at that time and the tip was left in the patient.The next day, the physician went in as planned to fix the leg.During the procedure, the physician had a balloon down and noticed that there was an extra radiopaque marker.The physician was able to snare a 8 cm segment of the pronto.

Brand Name
PRONTO V4
Common Device Name
EXTRACTION CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, INC.
6464 sycamore court north
minneapolis MN 55369
MDR Report Key5704244
Report Number2134812-2016-00040
Device Sequence Number29778
Product Code DXE
UDI-Device IdentifierM20640060
UDI-PublicM20640060
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103405
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number4006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/07/2016
Supplement Report FDA Received Date07/13/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;